# SDR SWAA2023062953585

- Difficulty date: May 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-360043<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:B20189516; DUE DATE:20/DEC/23.;[02] TOOL USED RADIOMETER PN. XRP-3000; SN. 1998072; DUE DATE. 15-OCT-23;[03] REPAIRED THE FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW 737-700 BOEING SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) (4 ) TO ( 7 ) AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED THE FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW 737-700 BOEING SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) (4 ) TO ( 7 ) AND BAC 5975
